Stomache trouble

Hi I attended the doctors yet again yesterday about my uncontrollable pain in front n back of my legs ,arms hips etc only to be told the only medication I need eg antiflam etc that will help I can't have as they caused me horrendous pain bloating leading to a bleed on my Stomache causing me to become seriously anemic last time I took a anti flam drug ...has anyone else had this horrible side affect and found something that they can actually stomache ??

6 Replies

oldestnewest
  • So sorry smiler66 that you are having so much trouble and pain. I cannot answer the meds problem but I do wish you a much more comfortable day and hope you find the answer very soon....

    Trikki x

  • welcome to my world im sorry to say, i have crohns and all anti inflamatory drugs are a no no, i do take panadol exra advance alongside oramorph 5mg when needed. im now on pregabalin but being closely monitored. ask your gp for oramorph, they cant leave you in pain, and i was told to continue the panadol between doses. but other than that no clue as ive been withheld so much drug help till now. good luck and feel better

    hugs xx

  • Im already on oramorph but need a antiflam as well but thanks anyway xx

  • sorry i couldnt help :(

  • smiler i found this site, have a read, there might be something useful there you could ask your gp for or something you could try.

    arthritisresearchuk.org/art...

  • Hi my friend

    I am so genuinely sorry to read this and I would have thought that any pain killer could help take the edge off the pain? It could be that a simple drug such as Cocodamol could help a little? Or Nefopam more so? They won't bring down any swelling but they may help with the pain? I would talk to a different doctor and get a second opinion on this my friend.

    I want to sincerely wish you all the best of luck, and please take care of yourself.

    All my hopes and dreams for you

    Ken

You may also like...